Free groups and finite-type invariants of pure braids

Jacob Mostovoy, Simon Willerton

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper finite type invariants (also known as Vassiliev invariants) of pure braids are considered from a group-theoretic point of view. New results include a construction of a universal invariant with integer coefficients based on the Magnus expansion of a free group and a calculation of numbers of independent invariants of each type for all pure braid groups. © Cambridge Philosophical Society.

Original languageEnglish
Pages (from-to)117-130
Number of pages14
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume132
Issue number1
DOIs
Publication statusPublished - 2002

Fingerprint Dive into the research topics of 'Free groups and finite-type invariants of pure braids'. Together they form a unique fingerprint.

  • Cite this